# SDR REXA2017091100989

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 25,772 hours, 23,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD WARDROPE EMERGENCY FLASHLIGHT NOT INDICATING CHARGING.  REPLACED THE FLASHLIGHT ASSY AND OPS CHECK GOOD IAW AMM 25-61-02
